# SDR IPXA2018010325086

- Difficulty date: January 2, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,799 hours, 8,423 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Intermittent
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTIFIED ACMX OF SLIDE ARM WARNING LIGHT INOPERATIVE.    RESET AUTONOMOUS STANDBY POWER SUPPLY UNIT CONNECTOR.  ACCOMPLISHED AN EVACUATION SLIDE RAFT RELEASE WARNING SYSTEM LIGHT TEST IAW AMM 52-73-11-0401 PARA 2.J.   SYSTEM CHECKED GOOD.
